Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Open sets of conservative matrices


Author: I. David Berg
Journal: Proc. Amer. Math. Soc. 16 (1965), 719-724
MSC: Primary 40.50
DOI: https://doi.org/10.1090/S0002-9939-1965-0179514-7
MathSciNet review: 0179514
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. David Berg, A Banach algebra criterion for Tauberian theorems, Proc. Amer. Math. Soc. 15 (1964), 648-652. MR 0165285 (29:2574)
  • [2] J. Copping, Mercerian theorems and inverse transformations, Studia Math. 21 (1962), 177-194. MR 0139869 (25:3296)
  • [3] A. Wilansky and K. Zeller, The inverse matrix in summability: reversible methods, J. London Math. Soc. 32 (1957), 397-408. MR 0089287 (19:646e)
  • [4] S. Mazur and W. Orlicz, On linear methods of summability, Studia Math. 14 (1954), 129-160. MR 0068012 (16:814a)
  • [5] M. R. Parameswaran, On the reciprocal of a k-matrix, J. Indian Math. Soc. (N.S.) 20 (1956), 329-331. MR 0089286 (19:646d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.50

Retrieve articles in all journals with MSC: 40.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179514-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society